# SDR AALA202012249014

- Difficulty date: December 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Aircraft time: 57,939 hours, 33,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30664605
- Part serial: C0067RP
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN PRESS DOOR LIGHT CAME ON IN FLIGHT INTERMITTENTLY L1 DOOR.  INITIAL TROUBLESHOOTING FOUND THE SLIDE WAS PRESSING AGAINST THE ARMING LEVER LINKAGE CAUSING THE ARMING LEVER TO SPRING BACK RESULTING IN THE PRESSURIZATION WARNING LIGHT TO INTERMITTENTLY FLASH.  SUPPLEMENTAL REPORT: REPLACED SLIDE PER TASK CARD 26L00025011 (AALA202012249014) AND FURTHER TROUBLE SHOOTING FOUND RELAY 3EN1 BAD WHICH WAS REPLACED IT PER ESPM 20-46-50.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED (AALA202101089008).
